MathSciNet Relay Station
MathSciNet bibliographic data
MR2384397 35Q53 (34C23 35B10 35K57 35Q51)
Li, Jibin; Chen, Guanrong On a class of singular nonlinear traveling wave equations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 17 (2007), no. 11, 4049–4065.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement